# SDR SWAA2024071802699

- Difficulty date: June 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 56,686 hours, 31,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED IN WEATHER RADAR TRASCEIVER MOUNT RH SIDE AT EQUIPMENT ELECTRONIC COMP 2024-376755<[01] REPLACED SUPPORT ANGLE LOCATED IN WEATHER RADAR TRASCEIVER MOUNT RH SIDE AT EQUIPMENT ELECTRONIC COMP IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A9194 SHEET 4 REV: D. SEE INDIVIDUAL SIGNOFF BELOW;[02] REPLACED SUPPORT ANGLE LOCATED IN WEATHER RADAR TRASCEIVER MOUNT RH SIDE AT EQUIPMENT ELECTRONIC COMP IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A9194 SHEET 4 REV: D. SEE INDIVIDUAL SIGNOFF BELOW
